Some Regularizations of Semilinear Evolution Equations

TitleSome Regularizations of Semilinear Evolution Equations
Publication TypeConference Proceedings
Year2012
AuthorsAhsan, Muhammad, and Gheorghe Morosanu
Refereed DesignationRefereed
EditorChaparova, J., and T. Gyulov
Conference Name International Conference Nonlinear Difference and Differential Equations and their Applications, NODDEA'2012, Ruse, Bulgaria, October 3-6, 2012
Pages1-6
Date Published2012
LanguageEnglish
Unit: 
Department of Mathematics and its Applications